# SDR 2003F00529

- Difficulty date: July 11, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N156PA
- Make and model: Cvac 240*
- Aircraft serial: 324
- Engine: Pwa R2800*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE TO CVG FROM PIT, IN CRUISE CONFIGURATION, THE CREW FELT A SHUDDER IN THE LEFT ENGINE.  FIFTEEN MINUTES LATER FELT ANOTHER SHUDDER AND AGAIN ONE MINUTE LATER WITH A LARGE TORQUE SWING AND OIL QUANTITY DROP.  THE OIL LOSS WAS FASTER THAN THE CAPACITY OF THE OIL TRANSFER PUMP TO HANDLE.  THE CREW FEATHERED THE LEFT ENGIEN AND DIVERTED TO LCK MX BASE.  LANDED UNEVENTFULLY AT LCK.  AN EXAM OF THE OIL FILTER HAS REVEALED A LARGE AMOUNT OF FERROUS METAL.  THE LEFT ENGINE WILL BE REMOVED AND REPLACED. (M)
